# SDR R61A2022080400478

- Difficulty date: July 19, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N237JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000238
- Aircraft time: 34,436 hours, 21,624 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 1703719005
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION, FOUND FORWARD PASSENGER DOOR CUTOUT BEAM HAS CORROSION ON AND AROUND FASTENERS LOCATED BELOW BOTH EVAC SLIDE FITTINGS. REMOVED AND REPLACED FWD PAX DOOR CUTOUT BEAM PER SRM 51-40-08.
